MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 2101-0200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.Device not available.
 
Event or Problem Description
It was reported by a company representative that the product with a ref number 2101 0200 was broken during surgery.The backup product was used instead of broken one during surgery.
 
Event or Problem Description
It was reported by a company representative that "the product with a ref number 2101 0200 was broken during surgery.The backup product was used instead of broken one during surgery.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a cutting edge impactor was reported.The event was confirmed through analysis of the returned product.Method & results: product evaluation and results: the universal impactor striker plate and handle fractured in overload and eds showed that the striker plate and shaft were consistent with a 17-4 ph stainless steel alloy.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Clinician review: no medical records were received for review with a clinical consultant product history review: review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other events for this reported lot.Conclusion: the investigation concluded that: the universal impactor striker plate and handle fractured in overload and eds showed that the striker plate and shaft were consistent with a 17-4 ph stainless steel alloy.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.No further investigation for this event is required at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
UNIVERSAL IMPACTOR/POSTIONER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8257850
Report Number0002249697-2019-00216
Device Sequence Number19341606
Product Code LPH
UDI-Device Identifier07613327211511
UDI-Public07613327211511
Combination Product (Y/N)N
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2101-0200
Device Lot NumberB6KFE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2019
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;